Facebook Twitter Instagram YouTube

The river model of black holes

TitleThe river model of black holes
Publication TypeJournal Article
Year of Publication2008
AuthorsHamilton, AJS, Lisle, JP
JournalAmerican Journal of Physics
Volume76
Pagination519
Date Published2008
ISSN00029505
DOI10.1119/1.2830526

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.